# SDR RJEF20171208001

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 46,963 hours, 19,361 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Damaged
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL TO MIA OF FLIGHT AVA008 COMING FROM BOG, THE PILOT REPORTED: "DURING INITIAL CLIMB POSSIBLE BIRD STRIKE ON THE F/O PITOT PROBES (WRONG SPEED AND ALTITUDE INDICATION ON F/O PFD)". DUE THAT SITUATION THE AIRCRAFT WAS HELD ON GROUND AT MIA, MAINTENANCE PERSONNEL PERFORMED INSPECTION TO THE AIRCRAFT AS PER TSM 05-50-00-810-803-A / AMM 05-51-14-200-803-A, FOUND DAMAGED THE F/O PITOT PROBE, NO ADDITIONAL DAMAGES FOUND ON THE AIRCRAFT. IT WAS REPLACED THE F/O PITOT PROBE IN ACCORDANCE WITH AMM 34-11-15 PB401 AND PERFORMED FLUSHING OF THE PRINCIPAL TOTAL PRESSURE LINES IN ACCORDANCE WITH AMM 34-10-00-170-001-A, PERFORMED OPERATIONAL TEST OF THE ICE PROTECTION AS PER AMM 30-31-00-710-001-A WITH NORMAL RESULTS. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
